Kariva and pregnancy

Common Questions and Answers about Kariva and pregnancy

mircette

Avatar f tn I was orginally on Depo-Provera for 1 1/2 years (never had a period), switched to Seasonale (major nausea), then switched to Tri-Sprintec (my chest got huge on this pill), and then to Kariva (was great!). I was on Kariva for 10 months. I never took the placebo week, so I never had a 'period'. However, if and when I missed a pill or took it a little late, I always had spotting for a day or two.
Avatar f tn Last Wednesday I got my period, and I began taking Kariva Birth Control. On friday, My boyfriend and I decided to have sex, which was dumb, but we used a condom with spermicide on it and in it. After a little bit, the condom popped and he pulled out immediately without ejaculating at all. Then we were finished. I know that people say that girls can get pregnant on their periods, however, i was only on the 3rd day of my cycle and i highly doubt that i could have ovulated so early...
Avatar f tn Hi- I am a 17 year old girl and I have been on birth control pills for a little over a year and a half now. I was originally prescribed Ortho-Tricyclen Lo but was switched to Kariva in May of this year because it was said to be the "less expensive generic brand" of Tricyclen Lo. I always felt a little more irritable and noticed my skin got a little more sensitive when I originally started taking the pill, but nothing too bad.
Avatar m tn I took plan b (the one pill version) between th 48 and 72 hour mark. It has been 2 weeks since and my period has been a couple days late and very very light (dark brown). I know that the plan b causes disruptions in menstrating and so does missing pills but id like to lnow if im just overly paranoid. I know i took a lot of precautions but is it not actually a lot? Please let me know!
Avatar f tn I realize I probably should not have done this and today I feel bloated and almost nauseous and out of it. Anyway, on my pack it says to continue to take my pills and restart a pack Sunday (I'm a Sunday starter). Is this enough or should I take the 'morning after' pill also.
Avatar f tn i know all birth controls are different, but they have a lot of similar side effects. i was on yasmin, seasonique, kariva, and now sprintec. the first two that i mentioned: i had my period for about a month. sometimes it just takes a while for your body to adjust. for me it eventually regulated.
1063764 tn?1272821064 I started taking thyroid hormone levothyroxine 50mcg (smallest dose) on March 15, almost a two months now. I noticed about 4 weeks after I started taking it that my acne was beginning to flare up. I had it under control for many months by that point, and I'm trying to figure out if the levothyroxine is the cause. My endocrinologist told me that my thyroid function was normal without the medication but I am taking it because I have nodules (the medication slows down their growth.
11728532 tn?1451774466 Hi there, I'm an 18 y/o female and I have taken birth control ( Kariva -- to be specific) since I was 15 to treat PCOS. About a month ago, I had intercourse and afterwards I bled heavily and had cramps for a week. I should not have gotten my period for another two weeks according to my pills. When I took the pills that started my period, It was very light and ended two days early. We used a condom but I'm scared.
Avatar f tn ll do a little more research into it and ask my mom, dermatologist, and doctor bout it and see if both docs say its okay for me. Thanks a lot though!
Avatar f tn I do take the medication same time every day without any thing else. I checked and the levoxly is not a generic and I do not take any other drugs (except Kariva at night). I would not know why my hair is falling out or what to ask the doctor to check. I am so worried that I will be the only bald one in my family.
Avatar m tn He said he could see lots of follicles in my right ovary, and what lookde like some scarring on the left. He did not elaborate further. He prescribed me Kariva and sent me home. One thing I want to note here is that after intrusive gynecological exams I always have pain and cramping. Don't know what's up with that. On Saturday I took my first dose of Kariva. A few hours later I started experiencing mild nausea and a terrible headache.
Avatar n tn For the last eight months I have been going through a lot of life changes. I graduated college, searched for a job, moved back in with my parents for four months, started a new & highly stressful job in which i work 60-70 hours per week, and decided to buy a house with my boyfriend of five years. Recently I developed a Strep Infection/Ear Infection which caused the Doctor's to put me on a Z-Pack. This was back in October (Oct. 27th to be exact).
Avatar f tn All day I had maybe an equivalent to about 5 spots of pink and brown when I wipe and on a liner. Well today I wiped this morning and there was a little dot of pink/maybe red and that's it. I have nothing on my liner to care about. Do you think my body is adjusting to the low dose eventhough I was just on it the end of March (Loestrin 24) and April (Ortho Lo)? I'm confused and don't know if I should POAS.
Avatar f tn In Aug 2007 I started taking Kariva 28 day and stayed on it until Aug 2009. A few months before this, I began having issues with my cycle. I wasn’t getting my period, I got my period early plus the full week I was supposed to, and then I was spotting several days a month. I then found out I had Hashimoto's Thyroiditis and started treatment hoping that would help. I didn't. I went on Portia 28 for 5 months, Junel 1.5 30 tab for 3 months and now I’m on Junel 1/20.
508106 tn?1269959199 They are so excruciating that I also vomit and pass out every time I have my period. I got on Kariva a birth control when o was 16, I am now 23 and I am on Ocella another BC pill now and could not be any happier. Once in awhile I get a mild cramp but nothing like I used to, it's a complete change and now I am not worried about the dying pain of my period anymore. I have not vomited or passed out since I have been on them. You may need a stronger dose, I did.
Avatar f tn did you tell your doctor you're late?
Avatar n tn Of these, Free T3 is the most important because Free T3 largely regulates metabolism and many other body functions. (note that Free T3 and T4 are not the same as Total T3 and T4). From just looking at your lab results in light of my experience, I see nothing there to be alarmed about. Your Free T3 is above the midpoint of its range and Free T4 is also within range, though it is in the lower quarter of the range.
2176548 tn?1340677817 However this does not happen in early pregnancy. Also pregnancy cannot be diagnosed based on symptoms only. If periods are missed then a pregnancy test can be taken. Serum HCG levels and an ultrasound scan will help confirmation of pregnancy. Hope this helps.
2006473 tn?1422033301 I learned I had PCOS at a early age, I was 16 (currently 31 yrs old) I had started my periods when I was 11 and then by the age of 16 I had nothing! was put on the pill to regulate but since I wasn't sexually active at the time I forgot to take them all the time. Got back on the pill at 18, went off the pill at 26 (2006). Continued to have a period that first yr off the pill. Then 3 times a year, and then nothing from 2008 - 2009.
Avatar f tn I'm 7 weeks pregnant and contracted a uterus infection and my doctor prescribed me two cycles of 1000mg of azithromycin and I'd love a second opinion!
Avatar f tn I read online that your cervix is very sensitive during pregnancy and its possible my bf irritated, or (to be blunt) went too deep and made me bleed. Like I said, there was no pain or cramps or anything of that nature. I didnt even know I was bleeding. It wasnt alot, but it wasnt a little. Has anybody else had this problem, should I be worried?
Avatar f tn If you do get pregnant you need to test immeidately and probably increase meds about 20%. Testing during pregnancy is montly, and meds may need to be increased quite a bit.
2050045 tn?1343153733 I forgot to say that my best friend was 3 weeks ahead of me in her pregnancy- she posted the moment she knew around 4 weeks. At 9 weeks she found out there was no heart beat, and had to have a D & C. She was devastated, and even now people post on fb 'how's the pregnancy going?' cuz they dot know she lost the baby... I don't want to have to explain 100x that I lost it if it happens...
1943295 tn?1388239324 My main concern I guess is handling the fish and bait (I love using worms and minnows) was safe or not? I always have sani wipes in the tackel box to keep the bacteria at a minimum!
Avatar f tn Congrats on your pregnancy and tapering down on the pills. When you see your OB make sure you tell them everything you have done. They will be able to set your mind at ease. You quit early in your pregnancy and that is a good thing. As long as you stay off the drugs your baby wont be born with wd's. Have you thought about talking to someone about this? There is always a reason why we use.